Main Article Content

Abstract

The literature related to skew-symmetric distribution have grown rapidly in recent years but at the moment no publication on its applications concerning the description of economically active data with this type of probability models. In this paper, we provided an extension to this skew-normal distribution, which is also part of the family of skewed class of normal but with additional shape parameters δ. Some properties of this distribution are presented and finally, we considered fitting it to economically active population data. The model exhibited a better behaviour when compared to normal and skew normal distributions.

Keywords

skew normal model hidden truncation method economically active data shape parameter probability density function.

Article Details

Author Biography

OLOSUNDE AKINLOLU A, DIPARTIMENTO DI SCIENZE STATISTICHE UNIVERSITA DEGLI STUDI DI PADOVA, ITALY. Via Cesare Battisti 241 35121 Padova - ITALY Tel. +39 333 4522937

LECTURER I DEPARTMENT OF STATISTICS

How to Cite
A, O. A. (2011). ON SKEW-NORMAL MODEL FOR ECONOMICALLY ACTIVE POPULATION. Pakistan Journal of Statistics and Operation Research, 7(2), 233-243. https://doi.org/10.18187/pjsor.v7i2.185